A classification of the indecomposable infinitesimal representations of the Lorentz group
Doklady Akademii Nauk, Tome 176 (1967) no. 3, pp. 502-505
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_3_a2,
author = {I. M. Gel'fand and V. A. Ponomarev},
title = {A classification of the indecomposable infinitesimal representations of the {Lorentz} group},
journal = {Doklady Akademii Nauk},
pages = {502--505},
year = {1967},
volume = {176},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_3_a2/}
}
TY - JOUR AU - I. M. Gel'fand AU - V. A. Ponomarev TI - A classification of the indecomposable infinitesimal representations of the Lorentz group JO - Doklady Akademii Nauk PY - 1967 SP - 502 EP - 505 VL - 176 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1967_176_3_a2/ LA - ru ID - DAN_1967_176_3_a2 ER -
I. M. Gel'fand; V. A. Ponomarev. A classification of the indecomposable infinitesimal representations of the Lorentz group. Doklady Akademii Nauk, Tome 176 (1967) no. 3, pp. 502-505. http://geodesic.mathdoc.fr/item/DAN_1967_176_3_a2/